# SDR 95ZZZX2311

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 2810 · Fuel Storage
- Part: Cap Assy
- Part number: 383104
- Condition: Leaking
- Location: Nr 1 Alt Tank
- Part time: 62,764 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIAMI - AFTER TAKEOFF, NOTED FUEL LOSS FROM NR 1 ALT FUEL TANK.  RETURNED TO MIAMI.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED LEAKING FUEL TANK CAP AT NR 1 ALT TANK.  REPLACED FUEL TANK CAP.  AIRCRAFT RETURNED TO SERVICE.  TOTAL CYCLES 20,256.
